English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Conference Paper

Factorized solution of the Lyapunov equation by using the hierarchical matrix arithmetic

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Baur, U., & Benner, P. (2004). Factorized solution of the Lyapunov equation by using the hierarchical matrix arithmetic. Proceedings in Applied Mathematics and Mechanics, 4(1), 658-659.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-CF3F-9
Abstract
There is no abstract available